# SDR RRXA001076

- Difficulty date: October 25, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 83,709 hours, 27,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT GOT A VERY STRONG SMELL AS IF SOMETHING ELECTRICAL GOT VERY HOT.  COULDN''T IDENTIFY WHERE IT WAS COMING FROM, WENT AWAY ON APPROACH.  PERFORMED ALL 4 ENG RUN CHECKING ASSOC ELECT SYS''S   RAN PACKS AND RECIRC FAN, RAN SUPPLEMENTAL COCKPIT A/C AND HEATER.  TURNED ON WINDSHIELD HEAT AND ANTI-FOG.  CK''D ALL COCKPIT LIGHTING.  ALL W/NO DEFECTS OR ELECTRICAL SMELL NOTED.  UNABLE TO DUPLICATE DISCREPANCY ON GND MX CK OF ACFT.
